# SDR REXA2019042400676

- Difficulty date: April 24, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 27,963 hours, 25,698 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Rub Strip
- Part number: 22850162117
- Condition: Chafed
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL LIP IS CHAFED. REMOVED AND REPLACED GWI LIP AND RUBSTRIP IAW CMM 71-12-01.
